# SDR DALA2016120709698

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 72,111 hours, 32,515 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE BOX BEAM IS CRACKED AT AFT HOLE AT PRESSURE PLATE, AFT HOLE AT BEAM FLANGE AND MID HOLE AT BEAM FLANGE.  REMOVED AND REPLACED PRESSURE PLATE AND REPAIRED BEAM IAW AMDS 5310-01450-02.
